# SDR SWIA202507170421

- Difficulty date: April 21, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 43,134 hours, 29,229 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD ATG ANTENNA ETERNAL DOUBLER WHERE ANTENNA ATTACHES IS CHAFED.   (C-CHECK RO 07/16/2025)PERFORMED FWD ATG ANETNNA DOUBLER. REF CRJ900 SRM 51-40-06-001-001-A01 , REF CRJ900 SRM 51-42-20-001-001-A01 AND PER GOGO D12938-20210 REV D. COMPLIED WITH TASK CARD 51-900-1002-SKY. NO LEAKS NOTED.
